Withdrawal syndrome is found among people who take Benadryl, especially for people who are female, 60+ old , have been taking the drug for 6 - 12 months, also take medication Lyrica, and have Anxiety . We study 28,793 people who have side effects while taking Benadryl from FDA and social media. Among them, 35 have Withdrawal syndrome. Find out below who they are, when they have Withdrawal syndrome and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Benadryl has active ingredients of diphenhydramine hydrochloride. It is often used in hypersensitivity. (latest outcomes from Benadryl 32,636 users)
Withdrawal syndrome (a discontinuation syndrome is a set of symptoms occurred due to discontinuation of substance) has been reported by people with irritability, drug withdrawal syndrome, agitation, insomnia, sleep disorder (latest reports from 10,442 Withdrawal syndrome patients).
On Aug, 23, 2016
28,793 people reported to have side effects when taking Benadryl.
Among them, 35 people (0.12%) have Withdrawal Syndrome
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Been off of it Two weeks and counting. Slept well with natural supplements the first two weeks but last night was a zero. And I feel nauseous again. Amd congested. 662Anybody take more than two weeks to get over symptoms?
I have been taking phenergan 2 x 25mg most nights for 18 months, prescribed by a doctor to help with sleep. I stopped taking it last week, was OK for four days then began to suffer insomnia, stomach problems and anxiety. Is this withdrawal and can anyone tell me how long it lasts?
I have been on indomethycin for one month for pericarditis. Now that I have weaned myself off, in mid afternoons, I feel achy all over until I take Advil or something. Is that withdrawal? Or exactly do you withdraw from this drug at all, and if so, what are the symptoms. I have felt ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.